MDJunction - People Helping People
 
Ask a Question
02/04/2011 06:29 PM

Hello? Topomax anyone?

momof44
momof44  
Posts: 32
Member

Ermm Hi! Is anyone else on topomax? I take it for 2 reasons besides being bipolar. 1 for migrains, 2 because my last anti-depress caused a 30 pound weight gain after I specifically said weight neutral meds only and my preferences were ignored. Problem: topomax, great for migrains but I think I have gained weight and I feel hungry and very tired. Does anyone else have this issue? Is this normal? Help!!!!![b]
Reply

02/04/2011 06:46 PM
proudmami01
proudmami01  
Posts: 590
Member

I just came off of Topamax, but no, I never had any problems with it. I took it for migraines as well.

02/04/2011 06:55 PM
uppitywoman
uppitywoman  
Posts: 42707
VIP Member
I'm an Advocate

I am taking it to help me sleep. I don't seem to have any problems with it. I have had the benefit of some weight loss.
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved